MathSciNet Relay Station
MathSciNet bibliographic data
MR894427 (88m:17025) 17C40 (17C30)
Schwarz, Thomas J. E. Simple exceptional $16$-dimensional Jordan triple systems. Proc. Amer. Math. Soc. 100 (1987), no. 4, 623–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement